Citation: Haunted. "A Wild and Dark Experience: An Experience with 2C-T-4 (exp37905)". Erowid.org. Dec 3, 2004. erowid.org/exp/37905
Hey all, a trip report, of sorts
Yesterday was a brilliant blue sunny day here where I live and me and a few friends decided to spend the day out at the beach soaking up some rays. We took some beer and some cards and perched in some sand dunes in a nice little spot overlooking the beach.
At about 4pm two of my friends, after a bit of beer and alot of sun, decided to try this new drug that we had called 2c-t-4. They each ate a single cap holding a 16mg dose. They were one girl, one guy, both about 5'9' and quite skinny.
Nothing really happened for a while and the sun began to tilt so we started off for home. We stopped off to get some food on the walk home when suddenly Ophelia disappeared. We got our food, thinking she'd just be outside, and then went out to find her. Turns out she'd run up round the corner off the main street to throw up. Damn.
Hamlet was doing just fine, happy as, eating his chips. When Ophelia came back she said she need home, now. So we called a friend and got a ride home. She went straight to her bedroom and didn't leave after that. I went in and hung out with her from time to time and she didn't seem to be doing so well: shakes, delusions, anxiety. She said it was the most intense thing she'd ever experienced (and she has experienced lots of other drugs). She was freaking a bit, but I had to go to bed so Hamlet went and stayed with her. He was doing fine: he couldn't explain it as anything but 'good'. He was getting the shakes sporadically though.
This morning when I talked to them neither had or could yet sleep. The drug finally stopped peaking at aout 7am, 15 hours after ingestion. Neither has slept yet, but they'll crash sometime. Ophelia described her trip as a very dark, sinister experience. She said it was a constant struggle not to lapse into a crazy nightmare driven mania. The visuals were vivid, but consisted of things like growling, angry dogs running up to the bed; and witnessing decapitations. She is reflective this morning, glad for the experience but not willing to ever repeat it. Hamlet was just cruising: (me)'What you upto?' (H)'Not much, haven't slept.' 'How you feeling?' 'Dunno.. good?'
Well, what is there to say? Be carefull, it seems like a dark drug with sinister undertones. Probably not good to do this one in public. Make sure you are fully mentally ready and stable. Ophelia thought that 16mg was too much: it did not let up or give her a rest for the entire 15 hours she was peaking. Its definitely made me wonder whether I want to try it...
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.